A Fresh View on Numerical Correction and Optimization of Monte Carlo Algorithm and Its Application for Fractional Differential Equation
- Faculty of Mathemtical Sciences, Malayer University, Malayer, Iran
In this paper we have used the Mote Carlo algorithm to obtain solution of some fractional differential equation. The fractional derivative is described in the Jumarie sense. The results obtained by this method have been compared with the exact solutions. Furthermore, comparisons indicate that is a very good agreement between the solutions of Monte Carlo algorithm and the exact solutions in terms of accuracy.
- Fractional Calculus
- Monte Carlo algorithm
- Jumarie derivative.
K. Sayevand, Efficient solution of fractional initial value problems using expanding perturbation approach, Journal of mathematics and computer Science, 8 (2014), 359-366.
J. Tenreiro Machado, V. Kiryakova, F. Mainardi, Recent history of fractional calculus, Communications in Nonlinear Science and Numerical Simulation , 16 (2011), 1140-1153.
Y. Lai, Adaptive Monte Carlo methods for matrix equations with applications, Journal of Computational and Applied Mathematics, 231 (2009), 705–714.
C. J. K. Tan, Solving systems of linear equations with relaxed Monte Carlo method, The Journal of Supercomputing, 22 (2002), 113-123.
V. N. Alexandrov, C. G. Martel, J. Straburg, Monte Carlo scalable algorithms for computational finance, Procedia Computer Science, 4 (2011), 1708-1715.
J. Halton, Sequential Monte Carlo, Proceedings of the Cambridge Philosophical Society, 58 (1962), 57-78.
L. Li, J. Spanier, Approximation of transport equations by matrix equations and sequential sampling, Monte Carlo Methods and Applications, 3 (1997), 171-198.
G. Jumarie, Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Computers and Mathematics with Applications, 51 (2006), 1367-1376.
G. Jumarie, Table of some basic fractional calculus formulate derived from a modified Riemann-Liouville derivative for non-differentiable functions, Applied Mathematics Letters, 22 6 (2009), 378-385.
N. Faraz, Y. Khan, H. Jafari, M. Madani, Fractional variational iteration method via modified Riemann, Liouville derivative, (doi:10.1016/j.jksus.2010.07.025), 23 (2011), 413-417
F. Mainardi, R. Gorenflo, On Mittag-Leffler-type functions in fractional evolution processes, Journal of Computational and Applied Mathematics , 118 (2000), 283-299.